# SDR SWAA2024071198727

- Difficulty date: June 5, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 56,031 hours, 28,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H AFT SHEAR WEB BS 1016-1026 BL0-LBL 12 WL 208.<[01] REMOVED AND REPLACED SHEAR WEB BS 1016-1029 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 147A5600;[02] VERIFIED COMPLETE STEP 7; CARD COMPLETE.
